Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

Abilify

Evening of Tuesday, 2/9/16, took 2.5 mg Abilify.

Wednesday, 2/10/16: Went to therapy, but otherwise slept most of the day due to excessive drowsiness. Also experienced occasional nausea and headache, though the headache responded well to Tylenol. Took 2.5 mg Abilify again at night.

Thursday, 2/11/16: Went to writing group in the morning, but otherwise slept most of the day due to excessive drowsiness. Also experienced occasional nausea and headache, though the headache responded well to Tylenol. Took 2.5 mg Abilify again at night.

Friday, 2/12/16: Extreme nausea all day, accompanied by continued drowsiness. Talked to Dr. Fisher's fill-in crew (as he is on vacation for a few days) and they advised that I not take the Abilify the night and see how I was feeling the next day.

Saturday, 2/13/16: Still having lots of drowsiness and nausea, though not as bad as on Friday. Talked again with nurse, who advised I wait another night, taking no Abilify, then take 1.25 mg (1/4 pill) on Sunday night.

Sunday, 2/14/16: Not a fun Valentine's Day, as drowsiness and nausea still plague me here and there. We'll see what happens, though, when I take 1/4 pill tonight. I worry that I'll be sicker again tomorrow as a result.
Tags: meds-abilify, nausea, side effects
Subscribe

  • CWC IS DYING!!! IT'S THE END OF THE WORLD!!!

    Since 2005, I've been a member of an organization which is now called the Creative Wellness Center (originally called the Creative Living Center).…

  • Resting Up

    My stomach has been doing okay since last Tuesday, but walking to CWC on Friday totally wiped me out, so apparently I'm still tiring easily, still…

  • The Health Project

    I've been working hard lately on the physical and mental health project for the new year. Last week I only went to the gym twice, but that's two more…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 0 comments